# SDR SWAA2021063077758

- Difficulty date: May 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ABOVE CUTOUT STA 312 CIRCUNFERENTIAL CRACKED ; / [01] REMOVED FASTENERS IN REF B-737 SRM 51-40-02; [02] TRIMMED OUT DAMAGED AREA IN REFERENCE B-737 SRM 57-10-07-2R-1; [03] PERFORMED HFEC INSP ON REWORKED CUTOUT AREA AT L1 DOOR ABOVE STA 312. IAW B 737 NDT PART 6 51-00-00 PROCE 23. BC 166316. NO CRACKS FOUND.; [04] PERFORMED HFEC ROTATORY INSP ON OPEN FASTENER HOLES AT L1 DOOR ABOVE STA 312. IAW B 737 NDT PART 6 51-00-00 PROCE 16. BC 166316. NO CRACKS FOUND.; [05] VERIFIED TRIMMED OUT DAMAGE AREA PER SRM 5-10-07-2R-1; [06] VERIFIED DAMAGE TRIM OUT.; [07] TECHNICIAN ALEXIS ALEXANDER SIGNED THIS RII STEP IN ERROR. TRIM OUT VERIFIED BY INSPECTOR ALI DEEB REF SRM 53-10-07-2R-1; [08] VERIFIED TRIM OUT PER SRM 53-10-07-2R-1; [09] PERFORMED DVI OF REPAIR AREA. NO OTHER DEFECTS NOTED; [10] STEP#2; SHOULD BE SRM 53-10-07-2R-1; [11] FABRICATED ANGLE REPAIR AT L-1 DOOR CUT OUT STA 312 IN REFERENCE B-737 SRM 53-10-07-2R-1 MATERIAL USED 7075-0 .063 HEAT TREAT TO 7075 T3 .; [12] LOCATED AND DRILLED ANGLE REPAIR AT L-1 CUT OUT STA 312 IN REFERENCE SRM 53-10-07-2R-1; [13] VERIFIED STEPS 11 & 12. OK TO TREAT AND PRIME; [14] OK TO ALODINE AND PRIMER; [15] TREAD AND PRIMED IN REFERENCES SRM 53-10-07-2R-1; [16] 0K TO INSTALL AT L-1 DOOR CUT OUT STA 312 CIRCUMFERENTIAL ANGLE REPAIR; [17] OK TO INSTALL REPAIR; [18] INSTALLED CIRCUNFERENCIAL REPAIR AT L-1 DOOR CUT OUT STA 312 IN REFERENCE B-737 SRM 53-10-07-2R-1; [19] RII VERIFIED REPAIR INSTALLATION
